About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 498457, 14 pages
http://dx.doi.org/10.1155/2013/498457
Research Article

Computing Eigenvalues of Discontinuous Sturm-Liouville Problems with Eigenparameter in All Boundary Conditions Using Hermite Approximation

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt

Received 23 March 2013; Revised 24 July 2013; Accepted 28 July 2013

Academic Editor: Jose L. Gracia

Copyright © 2013 M. M. Tharwat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. M. Tharwat, A. H. Bhrawy, and A. S. Alofi, “Computing Eigenvalues of Discontinuous Sturm-Liouville Problems with Eigenparameter in All Boundary Conditions Using Hermite Approximation,” Abstract and Applied Analysis, vol. 2013, Article ID 498457, 14 pages, 2013. doi:10.1155/2013/498457